MAUDE Adverse Event Report: PTS DIAGNOSTICS CARDIOCHEK PLUS ANALYZER; CLINICAL CHEMISTY ANALYZER

PTS DIAGNOSTICS CARDIOCHEK PLUS ANALYZER; CLINICAL CHEMISTY ANALYZER
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During the investigation, it is determined that the terminal displacement is most likely caused by the customer providing undue force onto the battery terminals.In addition, the potential exists for the battery contact to lose traction with the compartment causing less force to dislodge however improper removal of batteries will still force the dislodge.Several key factors point to this decision: 1.The battery terminals would have to have been properly seated at the time of manufacturing because the analyzer would not power on and would consequently be unable to be calibrated and released.2.Upon close inspection of the battery terminal area, it was observed that the terminals were fully seated initially due to visible drag marks created by the metal terminal scraping the plastic casing when excessive force was applied.These markings are present from the point of terminal seating down to where the terminals lie currently.Pts is confident that this damage occurred post-distribution, as there are no manufacturing steps that would cause this type of damage.
 
Event or Problem Description
The customer reported that the returned analyzer began to get warm upon battery installation.

Brand Name
CARDIOCHEK PLUS ANALYZER
Common Device Name
CLINICAL CHEMISTY ANALYZER
Manufacturer (Section D)
PTS DIAGNOSTICS
4600 anson blvd
whitestown IN 46075
Manufacturer (Section G)
PTS DIAGNOSTICS
4600 anson blvd
whitestown IN 46075
Manufacturer Contact
randall cundiff
4600 anson blvd
whitestown, IN 46075
MDR Report Key22301472
Report Number1836135-2025-00011
Device Sequence Number8837378
Product Code CGA
UDI-Device Identifier00381932701013
UDI-Public(01)00381932701013(8012)1.12
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K140068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Initial Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown